# SDR SWAA2021090295414

- Difficulty date: July 16, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 58,592 hours, 29,340 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION>>>>> FWD WET AREA FLOOR PANEL 221DF SEVERAL INSERTS CORRODED ; / [01] REMOVED PANEL 221DF REF: AMM 53-21-00-000-801. INSTALLATION OF NEW PANEL WILL BE ACCOMPLISHED ON TASK CARD TTG8Q005EFEE; [02] VERIFIED NEW PANEL
